| Model Number |
24657 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the tip of the device came off in the patient an had to be snared to remove.A 6x60x130 eluvia self-expanding drug eluting stent was selected for use in a procedure.During the procedure, the tip of the eluvia catheter came off in the patient.The physician snared the device.The patient was reported as doing fine.